sexologist-icon
Bleeding after 1 week of period
I am experiencing vaginal bleeding after one 1week of my period the last day of my period was 3rd jan and i took an i pill that day and now after a week i am experiencing bleeding again what is the reason ? Is it normal?
131 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is normal as should stop by itself but if still the problem persists then show to a gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.